# SDR 9JLA2022081233023

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N923LJ
- Make and model: Cessna 560XL
- Aircraft serial: 5606124
- Aircraft time: 3,083 hours, 1,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A STRONG ENVIRONMENTAL ODOR AND UNCOMMANDED FLUCTUATION CABIN AND COCKPIT SUPPLY TEMPS AT FL400. DIVERTED FLIGHT FOR UNSCHEDULED LANDING WITH FURTHER FLUCTUATIONS AND ODOR IN DESCENT. AN EMERGENCY WAS DECLARED AND ABNORMAL CHECKLIST G7 COMPLETED. NO DAMAGE NOTICED ON EXTERIOR INSPECTION AFTER LANDING. THE BASE MAINTENANCE TEAM CLEANED DIRT AND DUST FROM COCKPIT AND CABIN TEMPERATURE SENSORS, OPS CHECKS GOOD AT THIS TIME. TEMPERATURE CONTROLLER PASSED BUILT IN TEST, NO OTHER DISCREPANCIES NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
